# SDR DLL10954202

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COMPLETION OF SI 7-59208-2AD ON THE LT WING, A CRACK WAS FOUND ON A CASTELLATION OF THE IWS 503 UPPER RIB CAP.  THE CRACK IS BETWEEN STR 18 AND 19 AND IS 1.0625 INCH LONG.  ACCOMPLISHED REPAIRS PER DL ERA 271804-14AD.
